# SDR SIMA20190921001

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 36,145 hours, 31,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT FL240, FA REPORTED SMOKE IN THE CABIN, FOLLOWED AOM EMERGENCY PRECEDURES, LANDED SAFELY IN TPA. UPON CABIN INSPECTION FOUND SMOKE MARKS BY SEATS 4C, 5C. FA REPORTS SMOKE CAME OUT BY SEATS 3A, 4A.PAX REPORTS VIBRATION BY SEAT 11A. C/A-DURING INSPECTION OF #2 PACK FOUND ACM NOT TURNING. REMOVED AND REPLACED ACM OPS CHECK GOOD IAW AMM 21-51-03. NO SMOKE IN THE CABIN NOTED.
